MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND DISSECTING TOOL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS LEGEND DISSECTING TOOL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number 7BA40D
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during operation the diamond drill broke off in the neck of a patient.It was also reported that there were no consequences for the patient.Additional information regarding the event was being followed up from the facility.

Brand Name
LEGEND DISSECTING TOOL
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
glen belmer
7000 central avenue ne
ft. worth, TX 76137-3291
6122713209
MDR Report Key16581903
Report Number1625507-2023-00068
Device Sequence Number1635044
Product Code HBE
UDI-Device Identifier00763000061609
UDI-Public00763000061609
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7BA40D
Device Catalogue Number7BA40D
Device Lot NumberH5754846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown